A 45-year-old female asked:
Is 200mg of benadryl too much to take with klonopin 1mg and 4mg tizanidine i accidentally took more benadryl than usual?
2 doctor answers • 7 doctors weighed in
Clinical Psychology 46 years experience
Yes,Not recommended: These drugs all interact, and the effects are additive. Your usual doses of Klonopin and Tizanidine are well within normal limits. The maxiumum dose of Benadryl is 300mg/day. You may experience dizziness, drowsiness, and impaired coordination with higher dose of Benadryl added to these. Half life of Benadryl is 9 hrs or less, so after a day it is mostly out of your system. Be careful w/ dose!
976 viewsAnswered >2 years ago
Clinical Psychology 36 years experience
Dizzy?: Each of these can cause drowsy or dizzy feelings and more so in combo - Also, the usual benadryl dose is 25-50mg so that is a lot you took - but the danger dose is 300mg/day so you're probably not at risk if you don't do anything foolish like drive. Be careful and try to reduce need for drugs if possible - discuss your needs w/ Dr to help.
976 viewsReviewed >2 years ago
Last updated Sep 20, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.